dc.contributor.authorLeung, Ka Hin
dc.contributor.authorLing, San
dc.contributor.authorMa, Siu Lun
dc.identifier.citationLeung, K. H., Ling, S., & Ma, S. L. (2001). Constructions of Semi-regular Relative Difference Sets. Finite Fields and Their Applications, 7(3), 397-414.en_US
dc.description.abstractJ. A. Davis, J. Jedwab, and M. Mowbray (1998, Des. Codes Cryptogr. 13, 131-146) gave two new constructions for semi-regular relative difference sets (RDSs). They asked if the two constructions could be unified. In this paper, we show that the two constructions are closely related. In fact, the second construction should be viewed as an extension of the first. Furthermore, we generalize the second construction to obtain new RDSs.en_US
dc.relation.ispartofseriesFinite fields and their applicationsen_US
dc.rights© 2001 Academic Press. This is the author created version of a work that has been peer reviewed and accepted for publication by Finite Fields and Their Applications, Academic Press. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1006/ffta.2000.0318].en_US
dc.titleConstructions of semi-regular relative difference setsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionAccepted versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record